# SDR IPXA2025032894505

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 38,564 hours, 25,947 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Oscillates
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED AIR OSCILLATING RAPIDLY AT FL 390. THIS WAS CAUSING ENG TO SURGE FROM 1.17 TO 1.34 EPR ALONG WITH A YAWING MOTION TO AIRCRAFT. AFTER BLEED VALVE SHUT OFF, ENG BEHAVED NORMALLY. R/R R/H ENG PRSOV IAW AMM 36-11-09-401. BLEED PRESSURE NORMAL. NO FLUCTUATION.
